Don't Even Take One Single Pill of Levaquin

by Jamie
(Texas)

I took 500 mg Levaquin for 7 days. I saw the black box warnings, but they seemed to be rare side effects. Oh heck no! Around day 5, I realized that my muscles felt fatigued and sore. It was almost a flu-like feeling.


I brushed it off as just the antibiotic making me tired. After all, it is supposed to be a tough one. On day 7, I realized it was more than I thought. It had messed up my tendons in my right shoulder, arm and hand. And when I tried to run on a treadmill, it felt like someone was sticking knives into my knee caps.

It has been 2 months, and I am still feeling pains in my tendons. I keep searching the internet for hope that this will go away. If you are prescribed Levaquin, do not by any means take even 1 pill. And then go find a new doctor.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video